# SDR AALA201906119041

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 57,504 hours, 25,556 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: D53372613211
- Condition: Worn
- Location: Mlg Door Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR UPPER FORWARD FITTING AFT LUG BUSHING HAS MIGRATED AND LOOSE ON THE KEEL BEAM. REPLACED WORN ACTUATOR FITTING PER EA 295147.
